# SDR CALA2011110700713

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310--04716 OP 2; FRAME 827 L IS CRACKED BETWEEN STR 8 AND STR 9 REPAIR C/W EA 5310-04716 REV COP 2.
